Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Treatment for Depression - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1725 Questions
Doctor :   hi
User :   hi
Doctor :  
how can i help u?
User :   do you know if there are any vitamins or supplements that will help against depression?
Doctor :  
i will help u in this
User :   ok
Doctor :   please give me 2 minutes time
User :   sure
Doctor :  
there is defnetely some link between the vitamins and minerals we take and depression
Doctor :   the most important vitamin is vitamin B complex
User :   ok
User :   so by taking B complex, that will help us against depression?
Doctor :   it might help u
Doctor :   if ur mental depression is because of vitamin deficiency
User :   how about if the depression is due to something we cannot accept
User :   I have been taking Zoloft
User :   but I think there are some side effects
Doctor :  
ok
Doctor :  
ok
User :   thus I have been thinking if there are vitamins or supplements that can help against drepession and not take the prescribed medication
Doctor :  
what are the side effects u are experiencing?
User :   sexual side effects
Doctor :   ok
Doctor :  
can i know what are they?
User :   sure
User :   after taking Zoloft, I feel like it is very difficult to ejaculate
Doctor :  
ok
User :   so do you think I can take vitamin B complex instead
Doctor :   have u mentioned this to the doctor u are seing?

User :   not yet
Doctor :  
ok
User :   do you think I can take vitamin B complex instead
Doctor :  
b complex tablets are just supplements
Doctor :  
they cannot substitute any other drug
User :   but it will help?
Doctor :  
it will just help u only little
Doctor :  
u should take some other anti depressent
Doctor :  
and councelling
Doctor :  
ejaculation failure is defenetly one of the major side effects of tab zoloft
Doctor :  
but u can try with other anti-depressants
User :   I see
User :   how about prozac?
Doctor :   prozac also have some sexual side effects
Doctor :  
but will not happen in every individual who takes it]
User :   oh really?
Doctor :   yes
User :   do you know the St. John's Wort?
Doctor :  
yes
Doctor :  
it is a plant ,which is used for the treatment for depression
User :   will that help also?
Doctor :   clinical trials tell that they are helpful,i being an allopathic doctor dont know much about herbs\
User :   I see
User :   so for now, should I just stick with vitamin B complex then?
Doctor :   no
Doctor :  
only vitamin b complex will not solve ur problem
Doctor :  
i strongly recommend u to see the doctor u have seen and explain him about the side effects and ask for an alternative drug
User :   ok
Doctor :   and along with that take vitaming b complex supplements
User :   ok
User :   also
User :   can I ask you another question?
Doctor :  
u need some or the other anti depressent
Doctor :  
sure proceed
User :   is masturbation bad?
Doctor :   no

Doctor :  
it is not bad
User :   I feel very guilty
Doctor :   i can understand,once u start thinking about it..more this will happen
Doctor :  
but it is o no harm to anyone
Doctor :  
and everyone do it
User :   but I think I'm doing it too much
User :   and in the process have damaged my penis
User :   .
Doctor :   ok

Doctor :  
that happpens
Doctor :  
some time
User :   thank you very much for your help
User :   I really appreciate it
Doctor :  
welcome XXXXXXXX
Doctor :  
is there any thing i need to help u with
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor